# SDR IPXA2019062854734

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 75,662 hours, 15,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: ARK7550549
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER TAKE OFF.  RECEIVED LEVEL 2 ALERT HYD 3 FAIL.  DURING INSPECTION, FOUND THE LT LANDING GEAR HYD TRIM CYLINDER PRESSURE PIPE BROKEN.  TEMP REPAIR OF HYD RIGID PIPES WITH FLEXIBLE WAS APPROVED BY ENGINEERING IAW AMM 20-10-01-300-805, THREE FLEXIBLE HOSES INSTALLED IAW AMM 20-10-01-300-805. LEAK CHECKED GOOD.
